# SDR IPXA10558682

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD RT PYLON RT UNDER WING FAIRING SUPPORT STRUCTURE AFT BRACE HAS A CRACK IN THE UPPER RADIUS AT PPS 185.35.  REPLACED RT PYLON RT UNDERWING FAIRING SUPPORT STRUCTURE AFT BRACE PER SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-40-02, SRM 54-50-71-1A 1.
